I developed a vaginal burning (feel like a slight heat between my legs) with no discharge. I am not sexually active and haven't been for over a year (since my last physical). I have been tested for STDs and all negative and also did a pap smear which was normal. Also I do masturbate from time to time.
When to the doctor they gave me diflucan and I treated also with monistat 3. Now a day after all of that I am still burning with a white chalky discharge.
Very weird feeling between my legs more annoying.
ie I have PCOS and I have regular periods (type II diabetes)
It is absolutely possible to develop an infection from masturbation, although with proper washing of your hands, toys, and body, you should be able to avoid it. Always wash yourself before and after masturbation, and never forget to wash your toys. Hope you feel better soon!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.